MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL AP HMRL STM 8MM BR/TRL; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL AP HMRL STM 8MM BR/TRL; SHOULDER INSTRUMENT/TRIAL
Catalog Number 213008000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the scrub nurse was identifying humeral stem broach/trial to load and could not read the sizing on trial.Surgeon suggested these be replaced to facilitate trialing process.
 
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP HMRL STM 8MM BR/TRL
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6980481
Report Number1818910-2017-27553
Device Sequence Number1228357
Product Code LXH
UDI-Device Identifier10603295090700
UDI-Public10603295090700
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213008000
Device Lot NumberAF0908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1